# SDR CA120925006

- Difficulty date: September 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Housing
- Condition: Damaged
- Location: Te Flap
- Part time: 50,610 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)   RT OTBD SECONDARY DRIVE CABLE OUT HOUSING FOUND SHEARED OFF AT CABLE SWAGGED END. SWAGGED FITTING SEPARATED FROM CABLE SHEATH.  RESOLVED ON W/O: 354198, TASKCARD: NR-00008, REPLACED RT OTBD SECONDARY FLEX DRIVE SHAFT, PN-745581A IAW AMM.
